Abstract

    Open Access Case Report Article ID: GJMCCR-9-251

    Glimepiride induced Syndrome of Inappropriate Antidiuretic Hormone Secretion (SIADH): A case report

    Afia Zainab Tanni*, Md Farid Uddin, Shohael Mahmud Arafat, Shahjada Selim, Marufa Mustari and MSI Tipu Chowdhury

    The Syndrome of Inappropriate Antidiuretic Hormone Secretion (SIADH) is an important cause of hyponatremia in hospitalized patients and can be caused by a variety of drugs. SIADH is a recognized side effect of 1st generation sulfonylurea (Chlorpropamide) due to its effect on vasopressin secretion. Here we described a 55-year-old woman with uncontrolled type 2 diabetes on glimepiride with SIADH presenting with anorexia, asthenia, and altered mental status. After the withdrawal of glimepiride, these symptoms were improved and sodium level returned to a normal value which demand monitoring of serum sodium level during treatment with glimepiride.

    Keywords:

    Published on: Apr 30, 2022 Pages: 23-25

    Full Text PDF Full Text HTML DOI: 10.17352/2455-5282.000151
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on GJMCCR

    Google Reviews 11